# SDR MWEA95322

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Portable Fire-X
- Part number: 466040
- Condition: Leaked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT'S PORTABLE HALON FIRE EXTINGUISHER, FOUND LEAKED DOWN TO ZERO.  REPLACED THE FIRE EXTINGUISHER WITH A SERVICEABLE UNIT.
